# SDR FDEA201809112450

- Difficulty date: September 11, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 71,588 hours, 17,600 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE BOTTOM SURFACE AROUND STA XOS =787.5 FOUND CRACK. REPAIR CARRIED OUT AS PER EA 1-5730-T0342355 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
